Optimal income taxation when asset taxation is limited


Ábrahám, Árpád ; Koehne, Sebastian ; Pavoni, Nicola



DOI: https://doi.org/10.1016/j.jpubeco.2016.02.003
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/228422912...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Public Economics
Volume: 136
Page range: 14-29
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Ábrahám, Árpád ; Koehne, Sebastian ; Pavoni, Nicola (2016) Optimal income taxation when asset taxation is limited. Journal of Public Economics Amsterdam [u.a.] 136 14-29 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item